# SDR SWAA2013042415078

- Difficulty date: April 19, 2013
- Submitted: April 24, 2013
- Operation: Air carrier
- Aircraft: N510SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 24187
- Aircraft time: 68,987 hours, 64,853 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 81000
- Condition: Loose
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY EMERGENCY LIGHT LENS LOOSE BETWEEN L1 DOOR AND FLIGHT ATT SEAT FLOOR LEVEL.  REMOVED AND REPLACED LIGHT ASSY IAW M/M.
